MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA,TIB BEARING TRL SZ 7, 8MM; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. IBAL TKA,TIB BEARING TRL SZ 7, 8MM; ORTHOPAEDIC TEMPLATE
Model Number IBAL TKA,TIB BEARING TRL SZ 7, 8MM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 01/23/2024, it was reported by a sales representative via (b)(4) that an ar-623-t708 tibial bearing had a pin come out and an ar-623-th trial would not fit in the baseplate.This occurred during use in a case with no patient effect.Additional information requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: based on the information provided, including the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex concluded that the cause of the reported failure was wear and tear damage over repetitive usage.Manufacturing 29-mar-2019.The complaint allegation was not confirmed.The device was not received for evaluation, and the customer¿s attached picture does not provide evidence of the failure.

Brand Name
IBAL TKA,TIB BEARING TRL SZ 7, 8MM
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18686367
Report Number1220246-2024-00908
Device Sequence Number7228715
Product Code HWT
UDI-Device Identifier00888867215306
UDI-Public00888867215306
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA,TIB BEARING TRL SZ 7, 8MM
Device Catalogue NumberAR-623-T708
Device Lot Number132581912
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown